| Model Number |
9770090R |
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer, at this time, for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
Per biomed- the probe has a poor image quality, the image is dark.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of the probe has poor image quality is confirmed, root cause of the reported problem is an internal failure of the beamformer board.The device was serviced, tested and returned to the customer.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
Per biomed- the probe has a poor image quality, the image is dark.